# SDR U2RA201411190001

- Difficulty date: November 19, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 66,610 hours, 22,954 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 DOOR SLIDE ARMED LIGHT INOPERATIVE.  TRANSFERRED TO DMI CONTROL NR 2035 IAW  MEL 25-66-04-02.  FOUND GIRT BAR FWD END OUT OF POSITION.  REPOSITIONED GIRT BAR & DOOR SLIDE ARMS & DISARMS OK IAW AMM 25-66-10 GIRT BAR NAD FLOOR FITTING MAINTENANCE PRACTICES.
